Ok-I'm freaking out a bit. I was taking lorteb for 3 years on and off. About 3 pills a day max. Went cold turkey and my symptoms are getting worse. I can't stop crying and I am having panic attacks. I have been on Wellbutrine and lamictal for a while for depression and bi-polar. Any thoughts would be appreciated. My doc prescribed Lorezapan because of my panic attacks.
Hey Sophie, everyones body chemistry is different. Some people experience WD for longer than others. You have been altering your brain chemistry for a long tome and it takes time. I don't think there is anything wring with taking something for your panic and anxiety.
Are you taking any OTC remedies, like vitamins, valerian root? Are you exercising and staying hydrated?
You already know what it feels like to be chained to pills. Just take some deep breaths, go for a walk and try and stay in the moment.
You will feel better!
Hang in there girl. You have 12 days of clean time and that's awesome!
HI Sophie,I was still waayyy not good at day 12.That being said,lamictal is a medication with alot more kick than most antidepressant drugs.Could you ask your doc if it might be affecting your mood?These anti depressant/anti psychotic meds could also really be kicking in now that yuo have withdrawn the opiate.It may take some time to acclamate.Hang in there it will get better regardless as long as you don't go back to the opiate.You are doing good
I would contact your doctor and tell him what symptoms you are having. They may be able to adjust your meds. Also, once we clean up some of the issues we had before the pills come back full force. Hang tight, it will get better.
yes, at day 12 you could still be in WD. I am at day 24 and I cried today. You will have some good and bad days. You should feel really good about yourself for making it to day 12. It will only get better. The panic attacks will get better. They are hard to deal with. I have been there and feel for you. Lots of blessings to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.